RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 8, Pages 1507–1510 (Mi de1650)  

Short Communications

The identifiability of linear nonstationary systems

T. B. Kopeikina

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (397 kB)

Bibliographic databases:
UDC: 517.934.1
Received: 11.01.1972

Citation: T. B. Kopeikina, “The identifiability of linear nonstationary systems”, Differ. Uravn., 8:8 (1972), 1507–1510

Citation in format AMSBIB
\Bibitem{Kop72}
\by T.~B.~Kopeikina
\paper The identifiability of linear nonstationary systems
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 8
\pages 1507--1510
\mathnet{http://mi.mathnet.ru/de1650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=310383}


Linking options:
  • http://mi.mathnet.ru/eng/de1650
  • http://mi.mathnet.ru/eng/de/v8/i8/p1507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019